# SDR SIMA2012030013

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 19,779 hours, 14,196 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3702 THE CREW REPORTED THE LEFT EMERGENCY EXIT HANDLE COVER IS LOOSE AND WON'T STAY ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED COVER IAW STANDARD MAINTENANCE PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
